Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Medicine to boost up my height

Hi, I want to ask that i am 20(5.5ft tall) years old i want to take medicine to boost up my height .is any side effect will occur in present or future. Ayurveda med is good or English medicine.suggest
Asked On : Wed, 17 Nov 2010
Answers:  3 Views:  338
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
there are no medicines to boost up your height,all the ads claming this are misleading and far from reality,understand:
you have your own identity and you must be proud of it.
height and personality are not same,personality does not depend on you height,it depends on your confidence.
donot develop any inferiority complex of your natural figure,
Answered: Thu, 15 Sep 2011
I find this answer helpful
Pathologist and Microbiologist Dr. R. Rehan Baig's  Response
dear friend, do not worry. You can increase your height through natural means like eating lots of calcium rich food like milk, milk products, h eggs, fish etc. Medicines will not boost your height as they are not scientifically proved. Stretch exercises like swimming, jumping, skipping, toe touching and hanging on bars will help. Keep trying and you will definetely succeed.
Answered: Mon, 24 Oct 2011
I find this answer helpful
General & Family Physician Dr. Prasad's  Response
Welcome to healthcare magic community forum..
According to science, height increase only occurs till the completing of puberty.. Any changes in height after puberty is very uncommon. Based on this fact, I don't feel that you can increase your height any further. Exercises and postural corrections can cause small changes in the height relatively. However, if you are expecting to obtain an absolute increase in height, its not possible... I recommend you to think twice before buying any products, that promise to increase height.
Answered: Wed, 17 Nov 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor